# SDR SWAA002738

- Difficulty date: December 23, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 46,599 hours, 39,611 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND 2 CRACK AT LT HORIZ STAB SKIN, 4 FT OTBD AT AFT SPAR. REPAIRED SKIN PER SRM.
